# SDR UPS04843597

- Difficulty date: November 18, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 75,722 hours, 49,419 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, LONGERON 16R CRACKED AT STA 1750 FRAME ATTACH FASTENERS.  REMOVED END FITTING, ATTACH CLIP, AND LONGERON SECTION FROM STA 1750-1 TO 1760.  FAB REPLACEMENT LONG SECTION FROM S1616757 EXTRUSION & 2 SPLICE STRAPS FROM SHT7075T6/.080 INSTALLED ALL PARTS & REPAIR SPLICE FITTING.  ALL MAINT PER SRM 53-2-2 FIG 10, 53-5-3, 51-1-8, 51-1-20D, DWG 5644130, DPS4.707, NDT-SPM06-10-01.001.
